MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED 3.5 SCREWDRIVER HEXAGONAL TIP AO TYPE

TORNIER S.A.S. AEQUALIS REVERSED 3.5 SCREWDRIVER HEXAGONAL TIP AO TYPE
Model Number MWB991
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
It was reported that the tip broke off inside of the glenosphere during implantation.Glenosphere was well attached.Surgeon did not attempt to remove the tip out of the glenosphere despite encouragement to do so.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction d4 lot, d9/h3 the reported event could be confirmed, based on the image provided by the complainant.The device inspection revealed the following: the visual inspection of the device shown in the provided image confirms the broken hexagonal tip.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the exact root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
AEQUALIS REVERSED 3.5 SCREWDRIVER HEXAGONAL TIP AO TYPE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17059137
Report Number3000931034-2023-00176
Device Sequence Number5164027
Product Code HXX
UDI-Device Identifier03700386971006
UDI-Public03700386971006
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMWB991
Device Catalogue NumberMWB991
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown